New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

MrsCavbar
Regular Member


Date Joined Mar 2009
Total Posts : 285
   Posted 11/4/2009 6:20 PM (GMT -7)   
I've been lurking for the last few wks, trying to decide if I wanted to post or not and then I slept for days straight. I took my meds Monday afternoon, went to bed that night around 10 and didn't wake up until this afternoon at 4. (Weds) My husband took care of our son, but I'm wondering if anyone else does this? The only med I skipped Monday was my 200mg of caffine every 6 hrs, which I take almost religiously every other day or I just can't stay awake. My hubby tried to wake me, but the most he could get was a cross between a growl and a snarl LOL The last few wks had been a blur of stomach flu, head colds and even a small stint in the hosp on the 21st as I'd been vomiting blood, they put me on Zantac 150mg and that's stopped. They also upped my tramadol to 150mg every 6 hrs. I see my dr next wk, the soonest they could get me in after being in the hosp wk before last. Aside from sleeping so much I've been flare free, though my beloved Helena the heating pad died cry She went from my shoulders to my hips, or would wrap all the way around my waist. Oh and because of the stomach flu, I'm down to 87lbs, a size 12 in little girls or 2-3 in petites but I've been using the time between the hosp and my next dr appt to get back to 93lbs as my old dr threatened a feeding tube if I lost below 97lbs. My new dr hasn't addressed my weight yet, but I would rather not risk it.
I've had no more stomach problems on the Zantac, the scope I had in the hosp showed some minor irritation which wasn't in the second they did on the 30th so I'm not worried about it anymore. Or the weight loss, it's never been very stable. Between the tramadol and prayer my pain's under control. But I am worried about sleeping so long, dies anyone else do this? Is it another part of the Fibro fun? Or maybe a med side effect?
Lola

Any idiot can face a crisis - it's day to day living that wears you out.
Anton Chekhov

My train of thought derailed long ago, now I take the bus, few more stops, but I eventually get there.
Lola

FM, costocontritis, wide spread arthritis, fibroid tumors, PTSD, 2 heart attacks at 22, PID


Buspar 10mg, Acetometaphen 500mg, Ibuprofen 800mg, B-complex,


getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40581
   Posted 11/4/2009 8:33 PM (GMT -7)   
Lola,
 
Hi there, glad that you popped in!
 
I pretty much slept for two years before I started taking adderall.  It was not any fun at all.  I couldn't even walk without hanging onto furniture.  I would go through spurts where I would sleep for a few days.  Completely in bed.  Only got up to use the bathroom and maybe eat something.  Then I would go a few days where I would get in the chair, but that wouldn't last very long.  Then I would have a few days where I would lean on the furniture.  Exhausted, but on my feet.  Then I would be able to walk a little.  Then it would start all over again.  It was miserable.  But since the adderall, I sleep less, though I still sleep a lot.  But now I am able to work a part time job.  So that is coming a long way.  It has saved my life.  Have you talked to your doctor about it?  I think it is better for youn than the caffiene, but not sure.  Is your caffiene prescription or something you buy over the counter?  Does your doctor know that you need it to function?  If not, maybe he would prescribe you something.
 
I hope that you feel better soon.
 
Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies


cat8201
Regular Member


Date Joined Nov 2009
Total Posts : 135
   Posted 11/4/2009 10:25 PM (GMT -7)   
I too have had episodes where i sleep for several days at a time. my husband usually is able to handle our son in those situations, but it amazes me. he will ask me what meds i took, and most often it will happen when i'm not taking my meds properly (meaning not enough). but i do have it happen, and when it does, i cannot fight it. i will fall asleep driving or doing any other activity. actually lately, i spend two weeks wide awake, and 2 weeks in bed. i'm sleeping better this week though so, the insomnia is not so bad.

i too have rx for adderall,but the dr that rx'd them doesn't c m nemore, and i'm having trouble finding a dr that is licensed to write for adderall. it is very controlled.

the stomach issues cause me a lot of grief, and i do notice hat my sleeping spells usually occur when i can't take much in. i recently went 6 weeks without being able to keep any food down, and several of those weeks, no liquids either. but i'm overweight so i can handle losing 20 lbs in 2 weeks like i did, but they did have to hospitalize me for 8 days cuz i got malnourished and dehydrated.

MrsCavbar
Regular Member


Date Joined Mar 2009
Total Posts : 285
   Posted 11/5/2009 10:30 PM (GMT -7)   
My dr suggested the caffine pills rather than another script to fight the side effects.
Lola

Any idiot can face a crisis - it's day to day living that wears you out.
Anton Chekhov

My train of thought derailed long ago, now I take the bus, few more stops, but I eventually get there.
Lola

FM, costocontritis, wide spread arthritis, fibroid tumors, PTSD, 2 heart attacks at 22, PID


Buspar 10mg, Acetometaphen 500mg, Zantac 150mg, B-complex, Tramadol 150mg

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 10:57 AM (GMT -7)
There are a total of 2,733,554 posts in 301,133 threads.
View Active Threads


Who's Online
This forum has 151270 registered members. Please welcome our newest member, marciac12.
367 Guest(s), 13 Registered Member(s) are currently online.  Details
marciac12, Scaredy Cat, mpost, dempsec5, Mad Martha, pmm73, Bobby Mac, ks1905, NCOBJIM, peanut307, Blu's Mama, iamamess, straydog


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer